# SDR A6WA201442130

- Difficulty date: November 2, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 26,726 hours, 26,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD STAIR SUPPORT PANEL CRACKED AT 3RD & 4TH RISERS.
